Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    3 0 0 0

Comptes Rendus Mathématique
Volume 351, n° 5-6
pages 177-179 (mars 2013)
Doi : 10.1016/j.crma.2013.02.016
Received : 23 January 2013 ;  accepted : 28 February 2013
Tauberian-type theorem for (e )-convergent sequences

Mubariz T. Karaev
 Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia 


We prove a Tauberian-type theorem for (e )-convergent sequences, which were introduced by the author in Karaev (2010) [[4]]. Our proof is based on the Berezin symbols technique of operator theory in the reproducing kernel Hilbert space.

The full text of this article is available in PDF format.

 Supported by King Saud University, Deanship of Scientific Research, College of Science Research Center.

© 2013  Académie des sciences@@#104156@@